# SDR COEA2016123106903

- Difficulty date: December 31, 2016
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 31,275 hours, 34,806 cycles
- System (JASC): 5751 · Ailerons
- Part: Channel
- Part number: S57610187202
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TRAILING EDGE CLOSE OUT CORRODED.   REPLACED CHANNEL CLOSING TEE.
